# SDR SWAA2022080939996

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 22,827 hours, 10,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE ROW 13 PHOTOLUMINESCENT STRIP LOOSE / [01] RESECURED STRIP IAW AMM 33-51-15
